# SDR 20000717SH016

- Difficulty date: May 17, 2000
- Submitted: July 17, 2000
- Operation: General aviation
- Aircraft: N964SA
- Make and model: Snias AS350B2
- Aircraft serial: 2931
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 1526
- Condition: Reads Low
- Location: Engine Oil
- Part time: 4,971 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER READING TOO LOW, NOT ACCURATE.  (X)
